# SDR 2010FA0000960

- Difficulty date: August 18, 2010
- Submitted: September 9, 2010
- Operation: General aviation
- Aircraft: N3694G
- Make and model: Cessna 310R
- Aircraft serial: 310R0897
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Line
- Condition: Cracked
- Location: Winshield Deice
- Part time: 6,610 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPAIR OF THE WINDSHIELD DE-ICE (ALCOHOL) SYSTEM, FOUND MANIFOLD SUPPLY LINE CRACKED AND SPRAYING ATOMIZED ALCOHOL ONTO COMBUSITON HEATER ASSY.  FAILURE RESULTING IN FIRE AND POSSIBLE EXPLOSION IN EVENT OF USING DE-ICE SYSTEM WHILE HEATER ON.  FOUND LINE NOT SECURED FROM MFG IAW AC43.13-1B CH 8-31 REQUIRED CLAMP SPACING RESULTING IN VIBRATION AND WORK HARDENING OF THE ALCOHOL SUPPLY LINE.  NO CLAMPS WERE INSTALLED ALONG APPROXIMATE 2.5 FEET STAINLESS STEEL LINE.  FABRICATED STANDOFFS AND INSTALLED ADELL CLAMPS AS REQUIRED.  ACFT RETURNED TO SERVICE.  RECOMMEND CAREFUL INSP OF LINE IMMEDIATELY AND INSTALLATION OF CLAMPS.
